If you need an accessible version of this item please contact JSTOR User Support

A Game Based on the Euclidean Algorithm and a Winning Strategy for It

A. J. Cole and A. J. T. Davie
The Mathematical Gazette
Vol. 53, No. 386 (Dec., 1969), pp. 354-357
Published by: Mathematical Association
DOI: 10.2307/3612461
Stable URL: http://www.jstor.org/stable/3612461
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Game Based on the Euclidean Algorithm and a Winning Strategy for It
Preview not available

Page Thumbnails

  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357